# SDR SIMA20130817005

- Difficulty date: August 17, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 23,902 hours, 16,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00430575
- Part serial: 390464
- Condition: Obstructed
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED LT OVERWING EMERGENCY LIGHT WAS TAPED OVER.  PERFORMED PERMANENT REPAIR OF LEFT HAND OVERWING EMERGENCY LIGHT IAW PART C OF EO CR-3300-009.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE
